# SDR ASAA2018071725456

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 16,304 hours, 5,481 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT WE GOT SEVERAL INTERMITTENT VTK AND MAP FLAGS ON THE CAPT'S ND AND ALSO SOME RANDOM VTK FLAGS ON THE FO'S SIDE. WE ACCOMPLISHED THE QRH CHECKLIST AND SELECTED BOTH FMC'S ON THE RIGHT SIDE, CONTINUED WITH SINGLE FMC OPERATION WITH THE RIGHT SIDE AS THE LEFT SIDE WAS NOT TOTALLY RESTORED. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801. FMCS SYS BITE PROCEDURE. NO FAULT NOTED. CHECKED GOOD. NO HISTORY IN 30 DAYS. OPS NORMAL. ALSO REF FIM TASK 22-11 TASK 801 (FMC-1).
